View : 100 Download: 0

(2 + 1)-dimensional Schwarzschild-de Sitter wormhole

Title
(2 + 1)-dimensional Schwarzschild-de Sitter wormhole
Authors
Kim S.-W.Lee H.-j.Ku Kim S.Yang J.
Ewha Authors
김성구양종만김성원이현주
SCOPUS Author ID
김성구scopusscopus; 양종만scopus; 김성원scopus; 이현주scopus
Issue Date
1993
Journal Title
Physics Letters A
ISSN
0375-9601JCR Link
Citation
Physics Letters A vol. 183, no. 5-6, pp. 359 - 362
Indexed
SCI; SCIE; SCOPUS scopus
Document Type
Article
Abstract
In the (2 + 1)-dimensional spacetime two pieces of the Schwarzschild-de Sitter spacetime are connected to form a Schwarzschild-de Sitter type wormhole using the (2 + 1)-dimensional Schwarzschild-de Sitter metric. The dynamical stabilities for this type of wormhole are discussed and compared with those of other cases, such as the (3 + 1)-dimensional Schwarzschild-de Sitter type wormhole and the (2 + 1)-dimensional Schwarzschild type wormhole. © 1993.
Appears in Collections:
자연과학대학 > 물리학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE